BROWSE

Related Scientist

Researcher

박재석
기하학 수리물리 연구단
more info

Homotopy probability theory I

Cited 3 time in webofscience Cited 0 time in scopus
192 Viewed 2 Downloaded
Title
Homotopy probability theory I
Author(s)
Gabriel C. Drummond-Cole; Jae-Suk Park; John Terilla
Publication Date
2015-09
Journal
JOURNAL OF HOMOTOPY AND RELATED STRUCTURES, v.10, no.3, pp.425 - 435
Publisher
SPRINGER
Abstract
This is the first of two papers that introduce a deformation theoretic frame work to explain and broaden a link between homotopy algebra and probability theory. In this paper, cumulants are proved to coincide withmorphisms of homotopy algebras. The sequel paper outlines how the framework presented here can assist in the develop ment of homotopy probability theory, allowing the principles of derived mathematics to participate in classical and noncommutative probability theory.
URI
https://pr.ibs.re.kr/handle/8788114/1895
ISSN
2193-8407
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
IBS_CA1305-01_P05_GCDCJSP_Homotopy_probability_theory_I.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse